# SDR SWIA202156679

- Difficulty date: January 23, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER F/S 329.50 BETWEEN DD2 AND DD3 INTERCOSTAL HAS CORROSION   (C-CHECK) RO 3/4/2021    REPLACED PAX DOOR FORMER @ FS329.50, FROM DD2 INTERCOSTAL AND DD3 INTERCOSTAL REF CRJ900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 & DRAWING 601R31702 REV N.  SEE CONTINUATION CARD FOR DETAIL.  CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
